MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS BOSTON SCIENTIFIC NOVAGOLD HIGH PERFORMANCE GUIDEWIRE; ENDOSCOPIC GUIDEWIRE

HERAEUS MEDICAL COMPONENTS BOSTON SCIENTIFIC NOVAGOLD HIGH PERFORMANCE GUIDEWIRE; ENDOSCOPIC GUIDEWIRE
Model Number M00552001
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
Physician performed an off label axios case to connect the gi tract to the bile duct.Physician used a novagold wire (length unknown per the account) in axios for the case.The wire broke and was left in the patient.The wire was retrieved in a follow up procedure via spyglass and spybite.No harm was noted to the patient.
 
Additional Manufacturer Narrative
This submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.Device discarded by user and is not available for evaluation.
 
Additional Manufacturer Narrative
Distributor cannot positively identify the single lot from which this device was manufactured.Rather, they have concluded it came from either lot 9010672489 or 9010023502.Information for those lots is the following: lot 9010672489, date of manufacture 03-aug-2022, exp.02-aug-2025, udi (b)(4) lot 9010023502, date of manufacture 24-apr-2022, exp.23-apr-2025, udi (b)(4).

Brand Name
BOSTON SCIENTIFIC NOVAGOLD HIGH PERFORMANCE GUIDEWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS
5030 centerville road
st. paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima guadalupe building 29
cartago, costa rica 30106
CS   30106
Manufacturer Contact
tim desaulniers
5030 centerville road
st. paul, MN 55127
6123252003
MDR Report Key16805966
Report Number3008988055-2023-00002
Device Sequence Number1855370
Product Code OCY
UDI-Device Identifier08714729892038
UDI-Public(01)08714729892038(17)020825(10)9010672489
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K150225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/02/2025
Device Model NumberM00552001
Device Catalogue NumberM00552001
Device Lot Number9010672489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown